MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Catalog Number 08836981190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter alleged discrepant elecsys hbsag ii and elecsys anti-hcv ii assay results for three patient samples tested on the cobas e 411 analyzer (rack system).This medwatch is for the elecsys anti-hcv ii assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for the elecsys hbsag ii assay.Patient sample 1: the initial result from the analyzer was 33.89 coi (reactive).The first repeat result from a mini vidas system was 0.06*.The unit of measurement and/or interpretation was not provided.
 
Additional Manufacturer Narrative
The cobas e 411 analyzer (rack system) serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer stated that the reported patient sample was low in volume and had foam.The customer did not run level 1 qc on the date of the event.Good laboratory practice precludes running and/or reporting patient results when qc has failed or not been performed.The investigation determined the event was consistent with a preanalytic issue at the customer's site (sample quality).Preanalytics are within the customer's responsibility.There was no indication of a device malfunction.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25002385
Report Number1823260-2026-01650
Device Sequence Number9813434
Product Code MZO
UDI-Device Identifier07613336166956
UDI-Public07613336166956
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K221693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number08836981190
Device Lot Number887765
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/04/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown